Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the Bockstein operator


Author: Hans Samelson
Journal: Proc. Amer. Math. Soc. 15 (1964), 450-453
MSC: Primary 55.34
DOI: https://doi.org/10.1090/S0002-9939-1964-0164345-3
MathSciNet review: 0164345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258
  • [2] Wen-tsün Wu, Les 𝑖-carrés dans une variété grassmannienne, C. R. Acad. Sci. Paris 230 (1950), 918–920 (French). MR 0035993

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.34

Retrieve articles in all journals with MSC: 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164345-3
Article copyright: © Copyright 1964 American Mathematical Society